# SDR USAA991165

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559AU
- Make and model: Boeing 737301
- Aircraft serial: 23513
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498108
- Condition: Cracked
- Location: Bs 303.3
- Part time: 40,914 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A .25 INCH CRACK STRINGER 4 JUST AFT OF STATION 303.3.  INSTALLED REPAIR ZEE AND FILLER PER SRM 53-00-03 AND EA 65951.  (M)
